Fixed Point Theorem for Cyclic Maps on Partial Metric spaces


KARAPINAR E., ERHAN İ., ULUS A.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.6, no.2, pp.239-244, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 2012
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.239-244

Abstract

In this paper, a class of cyclic contractions on partial metric spaces is introduced. A fixed point theorem for cyclic contractions on partial metric spaces satisfying (psi, phi) contractive condition, and illustrative examples are given.